|Static CD4 count
Oct 13, 2013
Hello, am dun. I was diagonised with HIV in April 2012 and starting on medication (atripla)in may 2012. By then my CD4 count was 316, virallaod was 53copies.i took a viralload test again in decemember 2012 and the results indicated less than 20 copies which according to the doctor it was undetectable. In may 2013, i took CD4 test again the the results didnot valley from the initial ones(316). I expected that almost after a year on medication my CD4 count would have risen beyond let say 500. Is this normal, please advise.
| Response from Dr. Holodniy
You don't indicate what your HIV viral load result was in May 2013. I assume it was still undetectable? In addition, another result to follow is the CD4%. I assume you were given that result as well. It would be important to see whether the CD4% has increased since starting HIV treatment to calibrate what is going on with your CD4 count. Also, it is helpful to see what your total white blood cell count (WBC) and total lymphocyte counts are to see if they have changed at all to account for your CD4 count not increasing. Although I understand your concern, as long as the viral load remains undetectable that is what is most important now. The CD4 count could still continue to increase over time.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Cold Feet After Sex With Stripper Condom Broke Worried I Have HIV
- Ear Infection After Sex With Stripper Worried I Have HIV
- Itchy Scrotum After Vaginal Sex Sign Of HIV AIDS
- Night Sweats After Kissing Cold Sore Sign Of HIV AIDS
- Swollen Lymph Glands After Touching Vagina Worried I Have HIV
- Vomiting After Insertive Oral Sex Worried I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.